Regularity for entropy solutions of parabolic p-Laplacian type equations.

Título inglés Regularity for entropy solutions of parabolic p-Laplacian type equations.
Título español Regularidad de las soluciones de entropía de ecuaciones de tipo parabólico p-laplaciano.
Autor/es Segura de León, Sergio ; Toledo, José
Organización Dep. Anàl. Mat. Univ. València, Burjassot (Valencia), España
Revista 0214-1493
Publicación 1999, 43 (2): 665-683, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we give some summability results for entropy solutions of the nonlinear parabolic equation ut - div ap (x, Ñu) = f in ] 0,T [xΩ with initial datum in L1(Ω) and assuming Dirichlet's boundary condition, where ap(.,.) is a Carathéodory function satisfying the classical Leray-Lions hypotheses, f Î L1 (]0,T[xΩ) and Ω is a domain in RN. We find spaces of type Lr(0,T;Mq(Ω)) containing the entropy solution and its gradient. We also include some summability results when f = 0 and the p-Laplacian equation is considered.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Ecuaciones en derivadas parciales no lineales ; Entropía ; Regularidad
Código MathReviews MR1744624
Icono pdf Acceso al artículo completo